# SDR SWAA2017121918567

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,091 hours, 28,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4114A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REPAIRED LIGHT PER MM.
